# SDR AALA2009061500005

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SIDEWALL LIGHT ABOVE LEFT NUMBER 4 LAVATORY INOPERATIVE.  REPLACED LAMP FOR SIDEWALL LIGHT ABOVE LEFT NUMBER 4 LAVATORY.
